International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part B

Generic sub manifold of quaternion Kaehler manifold


Author(s): Vinod Chandra and Shankar Lal

Abstract: The aim of the present paper is the analysis of a generic sub-manifold in the quaternion Kaehler manifold. Section 1 is the historical background of Kaehler and quaternion manifold. Next, we add some simple formulas and concepts that we use in research work. Again section 3 is about the integrability of generic sub-manifold in quaternion manifold. Further, in the end, area, some fundamental results are obtained concerning the parallel canonical structure in quaternion Kaehler manifold.

Pages: 111-118 | Views: 153 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Vinod Chandra, Shankar Lal. Generic sub manifold of quaternion Kaehler manifold. Int J Stat Appl Math 2020;5(6):111-118.
Call for book chapter
International Journal of Statistics and Applied Mathematics